# SDR CALA0500216

- Difficulty date: July 11, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 44,173 hours, 42,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK AROUND FOUND  3.5 IN CRACK IN STA 767 LOWER LAP SKIN, S25L.  REPAIRED IAW SRM 53-00-01, FIGURE 229.  DIP WAS ISSUED TO REINSPECT REPAIR EVERY 60,000 CYCLES.
